Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lorazepam

Posted by alan on June 6, 1999, at 23:12:20

In reply to Lorazepam, posted by Ron on June 4, 1999, at 14:33:59

> I am just starting to take Lorazepam as well as just starting therapy. Am I going to get hooked on this stuff? The first few times I took it, boy was I mellow. And I had a great day at work also. No stress!!

If you take enough of the stuff long enough, then if you stop taking it too quickly, you may suffer from a (maybe very) unpleasant discontinuation syndrome: shaking, sweating, etc.
So don't stop suddenly. Go slooooow.
If you start raising the dosage on your own, running to different doctors to get more scripts,
falling on your face from masive dosages; or if you use it to counter frequent hangovers; basically, if you so use it that you do yourself more harm than good and feel a compulsive desire to continue using it anyway, then I'd call you 'hooked'.
If you use it as prescribed and it continues to help (but expect the initial joy of not being so anxious to pass; and don't try to regain it by incrreasing dosage on your own), great! Just remember to avoid the discontinuation syndrome.
Don't worry about a label ("hooked"). Worry about your well being. Good luck.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:alan thread:7065